# SDR ASAA2021072035464

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 26,407 hours, 8,591 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 457311382
- Part serial: EM165080J
- Condition: Leaking
- Location: Nr 1 Eng Fuel
- Part time: 28,214 hours, 9,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WITH ENG #1 AT IDLE, FUEL SERVO HEATER IS LEAKING FUEL PROFUSELY. GROUNDED - YES. REMOVED THE #1 ENG SERVO FUEL HEATER REF B737-900 AMM 73-11-07-000-F00. 1INSTALLED NEW #1 ENG SERVO FUEL HEATER PER AMM 73-11-07-400-801-F00 LEAK CK GOOD.
